# SDR AALA20100630MCO02

- Difficulty date: June 30, 2010
- Submitted: July 30, 2010
- Operation: Air carrier
- Aircraft: N604AA
- Make and model: Boeing 757223
- Aircraft serial: 27055
- Aircraft time: 48,589 hours, 16,431 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FORWARD OVERWING EXTERIOR EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR EXTERIOR EMERGENCY LIGHT AT FORWARD OVERWING.  OPS CHECKED NORMAL.
